# SDR MASA2025040600022

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N80343
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000571
- Aircraft time: 19,002 hours, 11,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMER EXIT IDENTIFIER SIGN 3/4 ILLUMINATED. - REPLACED EMER EXIT SIGN.
